A 52-year-old female asked:
I am having a lot of gas and mild cramping but can not go....feel bloated and scared i am on pain meds and have been on stool softeners should i take ?
1 doctor answer • 1 doctor weighed in
Dr. Richard Zimonanswered
Internal Medicine 61 years experience
The pain meds: might be related but there is medication for treating OPIATE induced constipation! The symptoms may be due to IBS C (Irritable Bowel Syndrome C(Constipation) In any case inform your Treating Physician for suggestions and possible GI evaluation! Hope this helps! Dr Z
Created for people with ongoing healthcare needs but benefits everyone.
1.6k viewsAnswered >2 years ago
Last updated Feb 13, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.